Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Rattina89

Is it safe to use makeup with salicylic acid while on Accutane?

Recommended Posts

(Am I posting this in the right place?)

Ok, so I'm starting my 3rd month on Accutane and still getting some pimples. I think it may have something to do with my current makeup clogging my pores (Revlon Colorstay). I wanted to try Neutrogena's Skin Clearing Makeup which contains 0.5% salicylic acid. My skin is thin from the 'tane....so is trying this makeup a bad idea or okay? Does anyone have any experience or input?

Share this post


Link to post
Share on other sites

Yes, you are posting this in the right section!

I would err on the side of caution and say not to use the salicylic acid or consult your dermatologist. Accutane is a serious drug and I used some products while on it thinking I could get away with it but I was sorry. For instance, I tried using BP but it was a terrible idea!

Share this post


Link to post
Share on other sites
Yes, you are posting this in the right section!

I would err on the side of caution and say not to use the salicylic acid or consult your dermatologist. Accutane is a serious drug and I used some products while on it thinking I could get away with it but I was sorry. For instance, I tried using BP but it was a terrible idea!

Hm yeah. So I decided against it. I guess I shouldn't put anything with the word "acid" in it while I'm on the 'tane Thanks.

:closed:

Share this post


Link to post
Share on other sites

It is unnecessary to use salicylic acid while you are on accutane as accutane causes skin dryness and salicylic acid will only further irritates your skin.

Edited by Max-

Share this post


Link to post
Share on other sites

I am in my 4th Month and have been waering make up throughout. I use either foundation from body shop, its oil free, no acidic products in it and is SPF 15. Now that my skin has improved I have been wearing bare minerals make up which has no crap in it, just natural products.

dont use BP and SA as it will aggravate your skin.

p.s I reccomend cetaphil cleansing bar its amazing, adds moisture back in

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×